Anti-invariant submanifolds of a normal paracontact metric manifold

Main Article Content

Süleyman Dirik
Mehmet Atceken
Ümit Yildirim

Abstract

In this paper, anti-invariant submanifolds of a normal paracontact metric manifold are studied and characterizing the submanifold with respect to covariant derivative of the second fundamental form of anti-invariant submanifold. Furthermore, some special cases are also discussed and we give a non-trivial example which satisfies the statements of theorems.

Article Details

How to Cite
Dirik, S., Atceken, M., & Yildirim, Ümit. (2021). Anti-invariant submanifolds of a normal paracontact metric manifold. Gulf Journal of Mathematics, 10(2), 38-49. Retrieved from https://gjom.org/index.php/gjom/article/view/475
Section
Articles